Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Frequent urination, burning sensation in penis, blood spot in underwear. What should we do?

Hello doctor, My husband is having some problem while urinating and this is the first day he s facing it. He urinated thrice today and felt burning sensation in penis head. Then he noticed a small blood spot in his boxer later. However now when he urinated the burning sensation is almost gone, just a little feeling. Hope it s nothing to worry about.. He doesn t have any kind of pain anywhere in body and the urine color is fine as well. What should we do now?
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query.
Burning sensation while passing urine and the presence of blood could indicatte a urinary infection (UTI). I suggest that your husband should get a urine analysis and culture and an ultrasound of the kidneys, bladder and prostate.
Hope this helps
Good luck.
Answered: Sun, 1 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor